# SDR USAA2015030500001

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 41,651 hours, 24,550 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Nut
- Part number: NAS17264
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM MSG FOR NR 2 ENG REVERSER UNLOCKED, OCCURRED THREE TIMES DURING CLIMB OUT.  CREW RETURNED TO FIELD.  FOUND NUTS MISSING FROM LOWER RT STOW LATCH.  REINSTALLED & TORQUED IAW AMM 78-31-19-400-001-A.  PERFORMED OPERATIONAL CHECK IAW AMM 78-31-00-710-042-A WITH NO FAULTS NOTED.
